Statistical properties of general Markov dynamical sources: applications to information theory

Abstract : In \textitDynamical sources in information theory: fundamental intervals and word prefixes, B. Vallée studies statistical properties of words generated by dynamical sources. This is done using generalized Ruelle operators. The aim of this article is to generalize sources for which the results hold. First, we avoid the use of Grotendieck theory and Fredholm determinants, this allows dynamical sources that cannot be extended to a complex disk or that are not analytic. Second, we consider Markov sources: the language generated by the source over an alphabet \textbfM is not necessarily \textbfM^*.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.283-314
Liste complète des métadonnées

Littérature citée [8 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00959009
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 17:05:54
Dernière modification le : jeudi 11 janvier 2018 - 06:12:19
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:11:43

Fichier

dm060208.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00959009, version 1

Collections

Citation

Frédéric Chazal, Véronique Maume-Deschamps. Statistical properties of general Markov dynamical sources: applications to information theory. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.283-314. 〈hal-00959009〉

Partager

Métriques

Consultations de la notice

165

Téléchargements de fichiers

88